# SDR ASAA2016052516947

- Difficulty date: May 25, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 14,190 hours, 4,607 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161081
- Condition: Gouged
- Location: Bs 500d-500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120DF HAS MULTIPLE DEEP GOUGES.  ACFT GROUNDED. REMOVED FWD CARGO COMPARTMENT FLOOR PANEL 120DF IAW AMM 25-52-10-000-801 & FABRICATED NEW PANEL IAW DWG 453A1610, REV A ALODINED & PRIMED NEW PANEL IAW SRM 51-20-01 & INSTALLED IAW AMM  25-52-10-400-801 .
